MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 28 SIZE L; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 28 SIZE L; HIP CERAMIC BALL HEAD
Model Number 01.29.203
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 july 2021: lot 163448: 90 items manufactured and released on 28-oct-2016.Expiration date: 21-09-2021.No anomalies found related to the problem.To date, 78 items of the same lot have been sold without any reported event since 2017.Additional device involved: batch review performed on 02 july 2021: liner: mpact 01.32.2837hct flat pe hc liner ø28/b (k103721) lot 176961: 44 items manufactured and released on 1-mar-2018.Expiration date: 13-02-2023.No anomalies found related to the problem.To date, 30 items of the same lot have been sold without other reported event.
 
Event or Problem Description
1 year and 8 months after the primary surgery the patient came in reporting pain due to a dislocation of the head from the liner.The cause of the dislocation is unknown.The surgeon revised the medacta cup and liner with competitor implants and revised the medacta head with a medacta head.The surgery was completed successfully.

Brand Name
MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 28 SIZE L
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12224562
Report Number3005180920-2021-00613
Device Sequence Number14562982
Product Code LZO
UDI-Device Identifier07630030809149
UDI-Public07630030809149
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2021
Device Model Number01.29.203
Device Catalogue Number01.29.203
Device Lot Number163448
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;